# SDR SWAA2025122946809

- Difficulty date: November 21, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO LINER SUPPORT ANGLE LOCATED BS 727I LBL 51 WL 202 AT AFT CARGO COMPARTMENT.  REPAIRED CARGO LINER SUPPORT ANGLE LOCATED BS 727I LBL 51 WL 202 AT AFT CARGO COMPARTMENT IAW SRM 51-70-11-2R-0 AND DWG 149A9490 SHEET 24 REV. -.
